# SDR CALA2023012700213

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,322 hours, 19,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FOUND L1 AND R1 DOOR EXIT SIGN INOP,   PERFORMED TROUBLE SHOOTING FOUND BATTERY FAILED, REPLACED NEW BATTERY AND TEST ''PASS'' REF FIM 33-51 FAULT TREE 808 REV 138, AMM 33-51-07-022-001 & AMM 33 -51-07-422-012 REV 138.
